# SDR DXTA200601473

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 1,403 hours, 972 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38003041
- Part serial: P802
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SBA, APU IS VENTING EXESSIVE AMOUNTS OF OIL CAUSING SMELL OF SMOKE OIL COMING THROUGH COCKPIT WEEMAC VENTS, DIVERTED TO VNY.  ACCOMPLISHED OPERATIONAL CHECK OF APU AND FOUND OK IAW HAWKER 800XP M/M PER CHAPTER 49-11-00.  CK'D OK CHECKS APU OIL LEVEL CK'D OK.
